# SDR RJEF20161215001

- Difficulty date: December 11, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 15,801 hours, 5,500 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 18094
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE PILOT REPORTED: "WHEN LANDING GEAR DOWN, ECAM MESSAGE BRAKES ALTN L RELEASED" MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS AS PER TSM 32-43-00-810-824-A, PERFORMED THE OPERATIONAL CHECK TO START THE FUNCTIONAL TEST OF THE ALTERNATE BRAKING AUTOMATICALLY AS DETAILED IN AMM 32-43-00-710-002-A OBTAINING NORMAL RESULTS. THE PILOT ALSO REPORTED "DURING TAXI IN, ENG 1 FAIL MESSAGE APPEARS ON ECAM", MAINTENANCE PERSONNEL PERFORMED OPERATIONAL TEST TO FADEC 1A/1B AS PER TSM 72-00-00-810-806-A / AMM 73-29-00-710-040, ENGINE 1 MOTORING AND NON-MOTORING, NO ECAM MESSAGE WAS OBSERVED. WHILE PERFORMING BLEED TEST, THE FAIL REPORTED WAS TRIGGERED WHEN THE APU BLEED WAS SET TO "ON", SO THEN, THE ENGINE 1 IP VALVE WAS REMOVED AND REPLACED AS PER TSM 72-00-00-810-806-A / AMM 36-11-41 PB401. ADDITIONALLY WERE REPLACED THE BLEED 1 PRESSURE TRANSDUCER 8HA1 (P/N ZRA380-00, S/N ASA210163) AS PER AMM 36-11-16 PB401 / TSM 36-11-00-810-819-A AND THE PRV1 THERMOSTAT CONTROL SOLENOID 10HA1 (P/N 341F010000, S/N 10948) AS PER AMM 36-11-55 PB401 / TSM 36-11-00-810-813-A. PERFORMED OPERATIONAL TESTS AS PER AMM 71-00-00-710-006 AND 36-11-00-710-003-A WITH NORMAL RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
